# SDR DLL10000735

- Difficulty date: April 17, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- Aircraft time: 56,345 hours, 25,827 cycles
- Engine: Rroyce RB21122B02
- Engine time: 48,914 hours, 23,087 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB21122B02
- Part serial: 010096
- Condition: Vibration
- Location: Nr 2
- Part time: 48,914 hours, 23,087 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE HIGH VIBES EGT EXCEEDED WITH LOUD BANG.  REPLACED ENGINE.
